# SDR CALA2015040293498

- Difficulty date: March 31, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 69,145 hours, 26,223 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Interface Unit
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT MLG FAILED TO INDICATE DOWN & LOCKED.  CYCLED GEAR IAW CHECKLIST.  LT MAIN GEAR UNSAFE, CRANKED GEAR DOWN, MANUAL GEAR EXTENSION.  GREEN LIGHT NOT ILLUMINATED, NO ECAM MSGS.  REPLACED FIN 9LP IAW MM 33-14-33-000 400-001A PN 35-OFS-1000 & LGCIU 1 IAW MM 32- 31-71-000 400-001A.  PERFORMED FUNCTIONAL TEST OF LANDING GEAR IAW MM-32-31-00-720-002-A, ALL TEST PASSED.
